按条件检索“7,789”条记录

已选条件: 资源类型: 期刊论文 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. 线性回归模型系数变点的在线监测

作者:秦瑞兵;孙丽;宋冠仪

作者机构:[秦瑞兵;孙丽;宋冠仪]山西大学数学科学学院.;[秦瑞兵;孙丽;宋冠仪]山东大学数学学院

来源:陕西科技大学学报,2020,Issue.01,175-179

资源类型:期刊论文

2. On automorphic analogues of the Mobius randomness principle SCIE

作者:Jiang, Yujiao; Lu, Guangshi

作者机构:[Jiang, Yujiao] Shandong Univ, Sch Math & Stat, Weihai 264209, Shandong, Peoples R China.; [Lu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2019,Vol.197,268-296

资源类型:期刊论文

WOS:000456358300016

3. On existence solution for Schrodinger-Kirchhoff-type equations involving the fractional p-Laplacian in Double-struck capital R-N SCOPUS SCIE

作者:Nguyen Van Thin; Pham Thi Thuy

作者机构:[Nguyen Van Thin] Shandong Univ, Dept Math, Jinan, Shandong, Peoples R China.; [Nguyen Van Thin; Pham Thi Thuy] Thai Nguyen Univ Educ, Dept Math, Thai Nguyen City, Vietnam.

来源:COMPLEX VARIABLES AND ELLIPTIC EQUATIONS,2019,Vol.64,Issue.3,461-481

资源类型:期刊论文

WOS:000455923700009

4. Rainbow Hamiltonian cycles in strongly edge-colored graphs SCOPUS SCIE

作者:Cheng, Yangyang; Sun, Qiang; Tan, Ta Sheng; Wang, Guanghui

作者机构:[Cheng, Yangyang; Wang, Guanghui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Sun, Qiang] Yangzhou Univ, Sch Math Sci, Yangzhou 225000, Jiangsu, Peoples R China.; [Tan, Ta Sheng] Univ Malaya, Fac Sci, Inst Math Sci, Kuala Lumpur 50603, Malaysia.

来源:DISCRETE MATHEMATICS,2019,Vol.342,Issue.4,1186-1190

资源类型:期刊论文

WOS:000460718800030

5. Observer-based finite-time stabilization for discrete-time switched singular systems with quadratically inner-bounded nonlinearities EI SCOPUS SCIE

作者:Sun, Yuchen; Ma, Shuping

作者机构:[Sun, Yuchen; Ma, Shuping] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL,2019,Vol.29,Issue.6,2041-2062

资源类型:期刊论文

WOS:000461500100025

6. On automorphic analogues of the Möbius randomness principle SCOPUS

作者:Jiang Y.; Lü G.

作者机构:[Jiang, Y] School of Mathematics and Statistics, Shandong University, Weihai, Weihai, Shandong 264209, China;[ Lü, G] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Journal of Number Theory,2019,Vol.197,268-296

资源类型:期刊论文

7. Crank-Nicolson Fourier spectral methods for the space fractional nonlinear Schrodinger equation and its parameter estimation EI SCOPUS SCIE

作者:Zhang, Hui; Jiang, Xiaoyun; Wang, Chu; Chen, Shanzhen

作者机构:[Zhang, Hui; Jiang, Xiaoyun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Chu] Nokia Bell Labs, Murray Hill, NJ USA.; [Chen, Shanzhen] Southwestern Univ Finance & Econ, Sch Econ Math, Chengdu, Sichuan, Peoples R China.

来源:INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2019,Vol.96,Issue.2,238-263

WOS被引数:1

资源类型:期刊论文

WOS:000453938400002

8. The conservative and fourth-order compact finite difference schemes for regularized long wave equation EI SCOPUS SCIE

作者:Wang, Bo; Sun, Tongjun; Liang, Dong

作者机构:[Wang, Bo; Sun, Tongjun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Liang, Dong] York Univ, Dept Math & Stat, Toronto, ON M3J 1P3, Canada.; [Wang, Bo] Civil Aviat Univ China, Dept Math, Coll Sci, Tianjin 300300, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2019,Vol.356,98-117

资源类型:期刊论文

WOS:000463693100007

9. Compact Difference Scheme for Time-Fractional Fourth-Order Equation with First Dirichlet Boundary Condition SCOPUS SCIE

作者:Cui, Mingrong

作者机构:[Cui, Mingrong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:EAST ASIAN JOURNAL ON APPLIED MATHEMATICS,2019,Vol.9,Issue.1,45-66

资源类型:期刊论文

WOS:000457602000004

10. Fuzzy matching: multi-authority attribute searchable encryption without central authority EI SCOPUS SCIE

作者:Zhu, Binrui; Sun, Jiameng; Qin, Jing; Ma, Jixin

作者机构:[Zhu, Binrui; Sun, Jiameng; Qin, Jing] Shandong Univ, Sch Math, Jinan, Shandong, Peoples R China.; [Qin, Jing] Chinese Acad Sci, State Key Lab Informat Secur Inst Informat Engn, Beijing, Peoples R China.; [Ma, Jixin] Univ Greenwich, Sch Comp & Math Sci, London, England.

来源:SOFT COMPUTING,2019,Vol.23,Issue.2,527-536

资源类型:期刊论文

WOS:000456317200012

11. 一阶偏差分方程经由锯齿函数而产生的混沌化格式

作者:梁伟;史玉明

作者机构:[梁伟]河南理工大学数学与信息科学学院,河南焦作454000,中国.;[史玉明]山东大学数学学院,山东济南250100,中国

来源:上海师范大学学报:自然科学版,2019,Issue.3

资源类型:期刊论文

12. Exponential sums formed with the Mobius function SCOPUS SCIE

作者:Jiang, Yujiao; Lu, Guangshi

作者机构:[Jiang, Yujiao] Shandong Univ, Sch Math & Stat, Weihai 264209, Shandong, Peoples R China.; [Lu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INDAGATIONES MATHEMATICAE-NEW SERIES,2019,Vol.30,Issue.2,355-364

资源类型:期刊论文

WOS:000461532000007

13. 一阶偏差分方程经由锯齿函数而产生的混沌化格式(英文)

作者:梁伟;史玉明;

作者机构:[梁伟]河南理工大学数学与信息科学学院,中国.;[史玉明]山东大学数学学院,中国

来源:上海师范大学学报(自然科学版),2019,Issue.03,272-279

资源类型:期刊论文

14. ON EDGE COLORINGS OF 1-PLANAR GRAPHS WITHOUT 5-CYCLES WITH TWO CHORDS SCIE

作者:Sun, Lin; Wu, Jianliang

作者机构:[Sun, Lin] Lingnan Normal Univ, Sch Math & Stat, Zhanjiang 524000, Peoples R China.; [Sun, Lin] Changji Univ, Dept Math, Changji 831100, Peoples R China.; [Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:DISCUSSIONES MATHEMATICAE GRAPH THEORY,2019,Vol.39,Issue.2,301-312

资源类型:期刊论文

WOS:000454521800001

15. An Efficient Strong Designated Verifier Signature Based on R-SIS Assumption EI SCOPUS SCIE

作者:Cai, Jie; Jiang, Han; Zhang, Pingyuan; Zheng, Zhihua; Lyu, Guangshi; Xu, Qiuliang

作者机构:[Cai, Jie; Zhang, Pingyuan; Lyu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Jiang, Han; Xu, Qiuliang] Shandong Univ, Sch Software, Jinan 250101, Shandong, Peoples R China.; [Zheng, Zhihua] Shandong Normal Univ, Coll Informat Sci & Engn, Jinan 250358, Shandong, Peoples R China.

来源:IEEE ACCESS,2019,Vol.7,3938-3947

资源类型:期刊论文

WOS:000456375700001

16. An upwind center difference parallel method and numerical analysis for the displacement problem with moving boundary EI SCOPUS SCIE

作者:Li, Changfeng; Yuan, Yirang

作者机构:[Li, Changfeng] Shandong Univ, Sch Econ, 27 Shanda Nanlu, Jinan 250100, Shandong, Peoples R China.; [Yuan, Yirang] Shandong Univ, Inst Math, Jinan, Shandong, Peoples R China.

来源:NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2019,Vol.35,Issue.5,1654-1675

资源类型:期刊论文

WOS:000475985300003

17. A Novel Dehazing Method for Color Fidelity and Contrast Enhancement on Mobile Devices EI SCOPUS SCIE

作者:Wang, Ping; Fan, Qinglan; Zhang, Yunfeng; Bao, Fangxun; Zhang, Caiming

作者机构:[Wang, Ping; Fan, Qinglan; Zhang, Yunfeng] Shandong Univ Finance & Econ, Dept Comp Sci & Technol, Jinan 250014, Shandong, Peoples R China.; [Bao, Fangxun] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, Caiming] Shandong Univ, Dept Comp Sci & Technol, Jinan 250100, Shandong, Peoples R China.

来源:IEEE TRANSACTIONS ON CONSUMER ELECTRONICS,2019,Vol.65,Issue.1,47-56

资源类型:期刊论文

WOS:000457793800006

18. Block-centred finite difference methods on rectangular composite grids with refinement in space for parabolic equation SCOPUS

作者:Liu W.

作者机构:[Liu, W] School of Mathematics, Shandong University, Jinan, China, School of Mathematics and Quantitative Economics, Shandong University of Finance and Economics, Jinan, China

来源:International Journal of Computer Mathematics,2019

资源类型:期刊论文

19. Weak Galerkin finite element method with second-order accuracy in time for parabolic problems EI SCOPUS SCIE

作者:Zhou, Shiping; Gao, Fuzheng; Lib, Benxing; Sun, Zhengjia

作者机构:[Zhou, Shiping; Gao, Fuzheng] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Lib, Benxing] Qufu Normal Univ, Sch Math Sci, Qufu 273165, Shandong, Peoples R China.; [Sun, Zhengjia] Shenzhen Univ, Coll Econ, Shenzhen 518060, Guangdong, Peoples R China.

来源:APPLIED MATHEMATICS LETTERS,2019,Vol.90,118-123

资源类型:期刊论文

WOS:000457513300019

20. On the smooth values of shifted almost-primes SCOPUS SCIE

作者:Lu, Xiaodong; Wang, Zhiwei; Chen, Bin

作者机构:[Lu, Xiaodong] Yangzhou Univ, Sch Math Sci, Yangzhou 225002, Jiangsu, Peoples R China.; [Wang, Zhiwei; Chen, Bin] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Zhiwei] Univ Lorraine, Inst Elie Cartan Lorraine, BP 70239, F-54506 Vandoeuvre Les Nancy, France.; [Chen, Bin] Weinan Normal Univ, Sch Math & Phys, Weinan 714099, Shaanxi, Peoples R China.

来源:INTERNATIONAL JOURNAL OF NUMBER THEORY,2019,Vol.15,Issue.1,1-9

资源类型:期刊论文

WOS:000458549400001

共 390 页, 7,789 条记录

TOP